MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the delivery wire was removed from the dispenser hoop, the proximal end of the subject coil was found broken.Another product was used to complete the procedure.No clinical consequences to the patient was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.During visual inspection, it was found that the proximal contact was kinked and broken/fractured and the delivery wire was kinked but not broken.It was also found that the main coil was kinked/bent and stretched likely due to procedural factors that limited the performance of the procedure.The proximal contact was confirmed to be broken which was likely to have been perceived as the delivery wire break.Therefore an assignable cause of handling damage will be assigned to the reported and analyzed coil proximal and coil delivery wire issues.The proximal contact is not a contiguous part that forms the delivery wire but is a subcomponent location at the proximal end of the delivery wire that works in conjunction with the inzone detachment system, and it remains outside the patient at all times during the procedure.It is highly unlikely that the broken proximal contact may contributed to and/or cause any patient injury; the manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 NANO 2.5 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7540967
Report Number3008881809-2018-00242
Device Sequence Number19441959
Product Code HCG
UDI-Device Identifier07613252600305
UDI-Public07613252600305
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberM0035442540
Device Lot Number19983024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1